# SDR AALA20011063

- Difficulty date: May 15, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR HANDLE MECH, FORWARD GALLEY SERVICE DOOR, SLEEVES HAS CORROSION BETWEEN SLEEVES.  REMOVED AND REPLACED DOOR HANDLE MECHANISM WITH SERVICEABLE PER ESO 80177.  (M)
